# SDR AALA202012099021

- Difficulty date: December 7, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,025 hours, 9,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EXTERIOR EMERGENCY LIGHT INOPERATIVE AT DOOR 4R.  REPLACED LIGHT WITH NEW, IAW AMM 33-51-04.  OPERATIONS CHECK GOOD.
